EconPapers    
Economics at your fingertips  
 

A note on the “unique” business cycle in the Keynesian theory

Hiroki Murakami ()

Metroeconomica, 2019, vol. 70, issue 3, 384-404

Abstract: In this paper, we explore the existence and “uniqueness” of a limit cycle in the Keynesian theory. In a model with the simplest (linear) Keynesian consumption function and the logistic investment function based upon the profit principle, we establish the existence of a periodic orbit (irrespective of the speed of quantity adjustment) and, with the help of the theory on generalized Liénard systems, verify the uniqueness of it for the case in which the speed of quantity adjustment is large enough.

Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.1111/meca.12222

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:metroe:v:70:y:2019:i:3:p:384-404

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0026-1386

Access Statistics for this article

Metroeconomica is currently edited by Heinz D. Kurz and Neri Salvadori

More articles in Metroeconomica from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-09-14
Handle: RePEc:bla:metroe:v:70:y:2019:i:3:p:384-404